Skip Navigation, or press ALT and K together and then press enter.Welcome to the OMC website. This site has been developed for both the visually impaired and non visually impaired. If you would like to use the visually impaired version of this site please go to omc.gov.ie/viewtxt.asp, or press ALT and I together and then press enter

Irish Child Health Database - Peer Reviewed Papers

Database Search


Irish Child Health Database » » B » Bronchodilator Agents/ adverse effects

Bronchodilator Agents/ adverse effects

Your search returns 1 documents

  • 1.   Hypoglycemia due to adrenal suppression secondary to high-dose nebulized corticosteroid

    This case report discusses a 21-month-old asthmatic boy who had a hypoglycemic seizure during a proven acute adrenal crisis secondary to high-dose nebulized budesonide treatment.

    Pediatr Pulmonol, Vol: 34 Page: 85-6 July 2002
    K. A. Dunlop; D. J. Carson; M. D. Shields

    [Preview] [Read]